# SDR AALA2020073199003

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 81,251 hours, 9,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R3 DOOR EMERGENCY POWER SUPPLY UNIT M33404 FAILED TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSEMBLY LOCATED ABOVE DOOR R3 (M33404) IAW AMM 33-51-06.
